# SDR IPXA2173079

- Difficulty date: April 4, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 13,524 hours, 8,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Part number: A25771365202
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, FWD CARGO AT FR 22 NR 2 ROLLER TRAY HAS CORROSION ON INBD AND OTBD FLANGES.  ACCOMPLISHED REPAIR ON FWD CARGO ROOLER TRAY AT FR 22 IAW SRM 53-10-15, PARA 4, FIG 201.
